# SDR ASAA2014011112373

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 7,850 hours, 2,300 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT ILLUMINATED. TURNED OFF FOR 5 MIN AND NORMAL AFTER THAT. TAT -23,  DEG C.  ACFT GROUNDED.  ACCOMPLISHED WINDOW HEAT SYS.  OPS TEST REF MM 30-41-00, NO HISTORY, OPS NORMAL.
